Alert archive / Florida / Lake Wind Advisories in 2011

Lake Wind Advisory 8, NWS Melbourne, FL

October 19, 20116 counties in Florida

NWS Melbourne, FL issued this lake wind advisory at Oct 19, 2011, 4:09 AM EDT for 6 counties in Florida. It took effect at Oct 19, 2011, 8:00 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2011, 4:09 AM EDT (08:09 UTC)
In effect from
Oct 19, 2011, 8:00 AM EDT
Expired
Oct 19, 2011, 7:00 PM EDT
In force
11 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 8.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2011-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2011-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
284 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WWUS72 KMLB 190809
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
409 AM EDT WED OCT 19 2011

...LAKE WIND ADVISORY IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA TODAY...

FLZ041-044>047-053-054-058-059-064-141-144-147-192300-
/O.NEW.KMLB.LW.Y.0008.111019T1200Z-111019T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
409 AM EDT WED OCT 19 2011

...LAKE WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM EDT
THIS EVENING. 

* EVENT...BREEZY SOUTHWEST WINDS ARE EXPECTED EARLY THIS MORNING
  AHEAD OF A COLD FRONT...WITH WINDS BECOMING WEST AND INCREASING
  TO 20 TO 25 MPH WITH GUSTS TO 35 MPH BY LATE MORNING INTO THIS
  AFTERNOON FOR ALL OF EAST CENTRAL FLORIDA.

* TIMING...THE STRONGEST WINDS ARE EXPECTED TO DEVELOP BETWEEN 10
  AM AND 6 PM AS A COLD FRONT MOVES ACROSS EAST CENTRAL FLORIDA.

* IMPACTS...LOOSE ITEMS MAY BE BLOWN AROUND BY THE WIND. WINDS
  THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. THE GUSTY WINDS MAY TIP OR SWAMP SMALL CRAFT. 

&&

$$

15
1 follow-up statement
517 
WWUS72 KMLB 192249
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
649 PM EDT WED OCT 19 2011


FLZ041-044>047-053-054-058-059-064-141-144-147-200000-
/O.EXP.KMLB.LW.Y.0008.000000T0000Z-111019T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
649 PM EDT WED OCT 19 2011

...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

GUSTY WESTERLY WINDS ACROSS THE AREA WILL CONTINUE TO DECREASE
PAST SUNSET...BECOMING 10 TO 15 MPH THIS EVENING AND EVENTUALLY 5
TO 10 MPH AFTER MIDNIGHT. THEREFORE THE LAKE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE.  

$$

WEITLICH

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Oct 19, 3:55 AM EDT, 14 minutes earlier.

Area forecast discussion, Oct 19, 3:55 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
355 AM EDT WED OCT 19 2011

.DISCUSSION...

..SHOWERS AND STORMS ENDING WITH COLD FRONT MOVING ACROSS EAST
CENTRAL FLORIDA LATER TODAY...
...BECOMING WINDY TODAY AND COOLER TONIGHT INTO LATE WEEK BEHIND THE
FRONT...

EARLY THIS MORNING...THE TORNADO WATCH HAS BEEN CANCELLED FOR
MARTIN/ST LUCIE/INDIAN RIVER AND OKEECHOBEE COUNTIES. LOW LVL FLOW
WILL BECOME MORE UNIDIRECTIONAL FROM THE SW THROUGH 6 AM AND THE
THREAT FOR ROTATING STORMS CONTINUES TO DECREASE.

TODAY...SFC LOW PRESSURE ACROSS THE NRN PENINSULA EARLY THIS MORNING
WILL LIFT NNE AND DRAG A COLD FRONT THROUGH THE FORECAST AREA BY
AFTERNOON. A FEED OF TROPICAL MOISTURE AHEAD OF THE FRONT WILL
CONTINUE ACROSS THE TREASURE COAST EARLY THIS MORNING BUT MOVE SOUTH
AND EAST OF MARTIN COUNTY BY MID AFTERNOON ENDING RAIN CHANCES.
DRIER AIR WILL ADVECT INTO THE REGION BEHIND THE FRONT ACROSS LAKE
COUNTY LATER THIS MORNING AND MOST OF E CENTRAL FL BY MID TO LATE
AFTERNOON. THIS WILL ALLOW WESTERLY WINDS TO INCREASE TO 20 TO 25
MPH AND GUSTY AND A LAKE WIND ADVISORY WILL BE IN EFFECT FROM 8 AM
TO 7 PM TODAY. HIGHS WILL BE IN THE UPPER 70S NORTH TO MID 80S FAR
SRN SECTIONS BEFORE COOLER AIR MOVES INTO ACROSS THE TREASURE COAST
IN THE MID TO LATE AFTERNOON.

TONIGHT...THE SFC LOW PRESSURE AREA WILL CONSOLIDATE UNDER THE
CLOSED MID/UPR LVL LOW OVER THE OHIO VALLEY WITH COOL W/WNW LOW LVL
FLOW OVER E CENTRAL FL. THE COOLER AIRMASS MOVING OVER THE WARM GULF
WATERS SHOULD SPREAD SOME MARINE STRATOCU ONSHORE AND MAY REACH LAKE
COUNTY AFTER MIDNIGHT. LOWS TEMPS WILL BE MUCH COOLER IN THE LOWER
TO MID 50S.

THU...SFC HIGH PRESSURE WILL NOSE INTO CENTRAL PENINSULA FROM THE
GULF WITH A RELATIVELY DRY AIRMASS IN PLACE EXCEPT FOR SOME GULF
STRATOCU MOVING ONSHORE IN THE MORNING. SHOULD BE MOSTLY SUNNY AND
PLEASANT WITH HIGHS IN THE 70S.

THU NIGHT...ANOTHER COOL NIGHT IN STORE UNDER MOSTLY CLEAR SKIES.
LOWS WILL BE MAINLY IN THE LOWER 50S.

FRI-WED...SFC HIGH PRESSURE REMAINS OVER THE SE U.S. FOR MOST OF THE
EXTENDED PERIOD WITH A DRY AND COOL WEEKEND EXPECTED WITH LOWS
MAINLY IN THE 50S TO LOWER 60S AND HIGHS IN THE 70S TO LOWER 80S.
LOW LVL FLOW WILL VEER TO NE THEN E TWD THE MIDDLE OF NEXT WEEK AND
THERE MAY BE ENOUGH LOW LVL MOISTURE TO SUPPORT A FEW ATLC SHOWERS
APPROACHING THE COAST. TEMPS WILL GRADUALLY WARM BACK TO CLIMO LVLS
WITH LOWS IN THE 60S AND HIGHS IN THE LOWER 80S.

&&

.AVIATION...SCT SHRA/ISOLD TSRA EXPECTED THRU 12Z FOR NRN TERMINALS
WITH CHC OF SHRA/TSRA SRN TERMINALS INTO EARLY AFTN. EXPECT WESTERLY
WINDS TO INCREASE AFT 12Z WITH GUSTS TO 24-27 KNOTS PSBL FOR NRN
TERMINALS FROM 15Z-23Z TODAY. GUSTS TO 22-24 KNOTS FOR SRN TERMINALS
THIS AFTN.

&&

.MARINE...WILL GO WITH A STRONG SCA THIS MORNING WITH WINDS TO 25-30
KNOTS OFFSHORE BECOMING WESTERLY THIS AFTERNOON WITH WINDS TO 25
KNOTS AND GUSTY OFFSHORE. WINDS WILL DECREASE INTO THU BUT SCA WILL
LINGER THROUGH TONIGHT WITH CONTINUED GUSTY WESTERLY WINDS.
DECREASING WIND AND SEAS EXPECTED INTO LATE WEEK AND OVER THE
WEEKEND WITH HIGH PRESSURE ACROSS THE SE U.S.

&&

.FIRE WEATHER...GUSTY WESTERLY TRANSPORT WINDS WILL POSE A FIRE
WEATHER CONCERN FOR SPREAD OF ANY FIRES...THOUGH FUELS REMAIN RATHER
MOIST FROM RECENT RAINS. MIN RHS MAY DROP TO 35 PERCENT ACROSS NRN
INTERIOR SECTIONS ON THU BUT NO WATCH EXPECTED AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  80  53  70  50 /  20  10  10  10
MCO  80  54  73  52 /  20  10  10  10
MLB  83  56  72  51 /  40  10  10  10
VRB  84  57  75  53 /  50  10  10  10
LEE  78  53  73  51 /  20  10  10  10
SFB  81  54  73  52 /  20  10  10  10
ORL  80  56  74  54 /  20  10  10  10
FPR  85  56  74  53 /  60  10  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 7 PM EDT THIS
     EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THURSDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

SHORT TERM/LONG TERM/AVIATION...VOLKMER
IMPACT WEATHER/RADAR...MOSES/CRISTALDI
Hazardous weather outlook, Oct 19, 12:20 AM EDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1220 AM EDT WED OCT 19 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-144
-147-191000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1220 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...OVERNIGHT.

.TORNADO IMPACT...
TORNADO WATCH 868 IS IN EFFECT UNTIL 6 AM WEDNESDAY MORNING FOR
INDIAN RIVER...SAINT LUCIE...MARTIN AND OKEECHOBEE COUNTIES...AND
FOR THE COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT TO
20 NAUTICAL MILES. THIS IS DUE TO CONTINUED STRONG WIND FIELDS.

.THUNDERSTORM IMPACT...
LOW PRESSURE OVER THE EASTERN GULF OF MEXICO WILL MOVE TOWARD THE
NORTHEAST AND STRENGTHEN OVERNIGHT. IN RESPONSE...WIND FIELDS ABOVE
THE SURFACE WILL REMAIN RATHER STRONG FROM THE SOUTH AND SOUTHWEST.
SITUATIONS SUCH AS THESE TEND TO INCREASE THE LIKELIHOOD OF SEVERE
WEATHER FOR CENTRAL FLORIDA...BRINGING A THREAT FOR ROTATING SEVERE
STORMS AND ISOLATED TORNADOES. THE MOST PROBABLE AREAS FOR SEVERE
WEATHER OVERNIGHT WILL BE ACROSS OKEECHOBEE COUNTY AND THE TREASURE
COAST.

.FLOOD IMPACT...
WIDESPREAD RAIN WITH EMBEDDED SHOWERS AND THUNDERSTORMS WILL
OVERSPREAD OKEECHOBEE COUNTY AND THE TREASURE COAST OVERNIGHT.
ADDITIONAL RAINFALL OF 1 TO 3 INCHES CAN BE EXPECTED. PARTS OF EAST
CENTRAL FLORIDA ARE STILL SENSITIVE TO HEAVY RAIN GIVEN RECENT
RAINFALL TOTALS.

.MARINE THUNDERSTORM GUST IMPACT...
AN INCREASE IN STORM COVERAGE IS EXPECTED OVERNIGHT ACROSS THE
ATLANTIC WATERS. A FEW STORMS OR SQUALLS MAY BECOME STRONG AND
PRODUCE WIND GUSTS TO 35 KNOTS. THE OVERNIGHT THREAT IS MODERATE.

.WATERSPOUT IMPACT...
CONDITIONS WILL BECOME INCREASINGLY SUPPORTIVE FOR ROTATING STORMS
OVER THE WESTERN ATLANTIC WATERS OVERNIGHT...MAINLY SEBASTIAN INLET
SOUTHWARD.

.WIND AND SEA IMPACT...
SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH
NUMEROUS GUSTS TO GALE FORCE OVER THE OFFSHORE WATERS THROUGH THE
OVERNIGHT AND EARLY DAYLIGHT HOURS. SEAS WILL BUILD TO 9 FEET
OFFSHORE. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS AND A
SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A STRONG COLD FRONT WILL CROSS THE AREA WEDNESDAY AND CONTINUE
HAZARDOUS BOATING CONDITIONS OVER THE ATLANTIC AND INTRACOASTAL
WATERS. CONDITIONS ARE FORECAST TO GRADUALLY IMPROVE LATE IN THE
WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO ACTIVATE...ESPECIALLY ACROSS THE TORNADO
WATCH AREA.

SEDLOCK

In the hours before

Local storm report, Oct 18, 10:23 PM EDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1023 PM EDT TUE OCT 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     INDIANTOWN              27.02N 80.47W
10/18/2011                   MARTIN             FL   FIRE DEPT/RESCUE

            1 BUILDING DESTROYED, 1 HOME UNINHABITABLE, LOTS OF TREE
            DEBRIS. POWER LINES DOWN, INDIANTOWN WITHOUT POWER

&&

FXD
Local storm report, Oct 18, 10:52 PM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1052 PM EDT TUE OCT 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TORNADO          3 NNW INDRIO            27.56N 80.37W
10/18/2011                   INDIAN RIVER       FL   EMERGENCY MNGR

            22ND PLACE SE IN VERO BEACH JUST EAST OF US1. COUNTY EM
            REPORTED TORNADO DAMAGE, ROOF REMOVED.

&&

FXD
Local storm report, Oct 19, 2:00 AM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME
NATIONAL WEATHER SERVICE MELBOURNE FL
200 AM EDT WED OCT 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

928 PM     TSTM WND DMG     INDIANTOWN              27.02N 80.47W
10/18/2011                   MARTIN             FL   FIRE DEPT/RESCUE

            1 BUILDING DESTROYED, 1 HOME UNINHABITABLE, LOTS OF TREE
            DEBRIS. POWER LINES DOWN, INDIANTOWN WITHOUT POWER. THIS
            IS UPDATE TO PREVIOUS LSR AT 928 PM.

&&

FXD
Special weather statement, Oct 19, 4:08 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
408 AM EDT WED OCT 19 2011

FLZ041-044-141-190945-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
408 AM EDT WED OCT 19 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHEASTERN LAKE COUNTY...NORTHERN
VOLUSIA COUNTY...

* UNTIL 545 AM EDT.

AT 404 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 25 MILES WEST OF LAKE
GEORGE...MOVING NORTHEAST AT 40 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2942 8109 2921 8100 2895 8194 2896 8195
      2903 8167 2905 8164 2928 8165 2932 8168
      2933 8168 2938 8145 2940 8142 2927 8141
      2927 8116 2941 8116 2943 8110
TIME...MOT...LOC 0808Z 233DEG 36KT 2919 8195

MOSES

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 8:27 PM EDTTornado WarningMLBOkeechobee, Saint Lucie48 min
Oct 18, 8:39 PM EDTAreal Flood AdvisoryMLBIndian River, Okeechobee, Saint Lucie81 min
Oct 18, 8:56 PM EDTSpecial Marine WarningMLB94 min
Oct 18, 9:11 PM EDTTornado WarningMLBIndian River, Saint Lucie34 min
Oct 18, 9:17 PM EDTSpecial Weather StatementMLBMartin43 min
Oct 18, 9:38 PM EDTSpecial Weather StatementMLBSaint Lucie52 min
Oct 18, 10:29 PM EDTSpecial Marine WarningMLB2 hr
Oct 19, 12:36 AM EDTSpecial Marine WarningMLB114 min
Oct 19, 4:08 AM EDTSpecial Weather StatementMLBVolusia97 min
Oct 19, 6:13 AM EDTSpecial Weather StatementMLBOkeechobee47 min

Nearby

Lake Wind Advisories in Florida, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.